# SDR SWAA2020060384263

- Difficulty date: May 28, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,764 hours, 24,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT SLIDE LIGHT IS OUT.  RELAMPED FORWARD SERVICE DOOR EMERGENCY EXIT SLIDE LIGHT AND PERFORMED GOOD TEST OF NEW LAMP PER AMM 33-51-04-960-801.
